# SDR AALA20090512TUL64

- Difficulty date: April 17, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N516AM
- Make and model: Doug DC-9-82
- Aircraft serial: 49893
- Aircraft time: 56,334 hours, 29,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3953059501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-2 MOUNT, FWD END OF NR 6 SEAT TRACK HAS CORROSION.  REMOVED AND REPLACED G-2 MOUNT AT FWD END OF NR 6 SEAT TRACK PER SRM 51-10-00.
